OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Editor: Alan E. Willner
  • Vol. 33, Iss. 23 — Dec. 1, 2008
  • pp: 2785–2787

Stable solitons in elliptical photonic lattices

Adrian Ruelas, Servando Lopez-Aguayo, and Julio C. Gutiérrez-Vega  »View Author Affiliations


Optics Letters, Vol. 33, Issue 23, pp. 2785-2787 (2008)
http://dx.doi.org/10.1364/OL.33.002785


View Full Text Article

Enhanced HTML    Acrobat PDF (331 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We introduce the basic properties of solitons in elliptical photonic lattices induced optically by a superposition of Mathieu beams. Owing to the modulation of the intensity along its elliptical rings, these lattices allow novel dynamics of propagation, being possible, for the first time to our knowledge, to propagate solitons in an elliptic motion with varying rotation rate.

© 2008 Optical Society of America

OCIS Codes
(190.4360) Nonlinear optics : Nonlinear optics, devices
(190.4420) Nonlinear optics : Nonlinear optics, transverse effects in
(190.6135) Nonlinear optics : Spatial solitons

ToC Category:
Nonlinear Optics

History
Original Manuscript: August 4, 2008
Revised Manuscript: October 13, 2008
Manuscript Accepted: October 17, 2008
Published: November 21, 2008

Citation
Adrian Ruelas, Servando Lopez-Aguayo, and Julio C. Gutiérrez-Vega, "Stable solitons in elliptical photonic lattices," Opt. Lett. 33, 2785-2787 (2008)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-33-23-2785

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited